# SDR SWAA2019062534044

- Difficulty date: May 29, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A2401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB AT STABILIZER STATION 129.50, 3RD VERTICAL STIFFENER CRACKED.   R&R RIB IAW MM, SRM, AND DWG.
